So many spaniels end up with heart problems...it really is a sad thing!
Before changing any dosage of medication for your dog, you really need to speak with your veterinarian. I can only imagine the frustration of dealing with a diurectic in a pet, but your veterinarian obviously thought the medication was needed at that dosing level.
You can, though, post this question in the Ask A Vet Expert forum and get some opinions from veterinarians across the country. They would be able to help guide you with information you can share with your veterinarian at home and questions that you might ask your veterinarian.
Is there a natural basic or water pill therapy?..my dog has chf...and coughing and hacking g..fluid in chest and abdomen ..so cannot do without some kind of diuretic...please let me know if there is a natural basic or water treatment for fluid..
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.